Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I looking for new way to deal with pain!
Jul 28, 2011

I have been taking Atripla since March of this year. I have very little side effect from it beside my achy joints. I have been taking over the counter pain meds but, with no relief or very little comfort. I am tirer of taking these pain meds with no result plus I feel it can make my kidney or some other organ can get bad from me taking them ! I don't want to stop Atripla! I am thinking about taking or smoking Marjuana if I can't find something to help!

Response from Dr. Young

Hi and thanks for your post.

Rather than suggesting what medications to take, I'd strongly suggest that if your having constant joint (and maybe organ) pain, you should bring this to the prompt attention of your health care provider.

While uncommon, there are side effects and toxicity of medications, including those in Atripla. It would be good to know if you are experiencing any of these, if not, to try to get to the root of your pains.

Hope that's a useful start, BY



Previous
CD4 stil declining after 1st month of treatment
Next
Questions about my first line treatment regime

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement